MAUDE Adverse Event Report: SIGHT SCIENCES INC. OMNI SURGICAL SYSTEM

SIGHT SCIENCES INC. OMNI SURGICAL SYSTEM
Model Number 1-108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Decreased (4468)
Date of Event 04/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A patient who underwent a combination of omni and cataract extraction procedure, was presented with an iop of 10mmhg during week 1 post-op.On day 11 postop, the iop further decreased to 3mmhg.The physician increased the dosage of prednisone from 4x to 6x a day.At a subsequent follow up, it was determined that the patient had a small cleft which could have induced hypotony in the patient's eye.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OMNI SURGICAL SYSTEM
Manufacturer (Section D)
SIGHT SCIENCES INC.
4040 campbell ave
suite 100
menlopark CA 94025
Manufacturer (Section G)
SIGHT SCIENCES INC.
4040 campbell ave`
suite 100
menlo park CA 94025
Manufacturer Contact
ranjani madhavan
4040 campbell avenue
menlo park, CA 94025
MDR Report Key16899886
Report Number3010363671-2023-00011
Device Sequence Number17533170
Product Code MRH
UDI-Device Identifier00858027006525
UDI-Public00858027006525
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1-108
Device Catalogue Number1-108
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2023
Initial Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown